# SDR FDEA201408172192

- Difficulty date: August 17, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 47,395 hours, 29,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: R1 Door
- Part time: 2,049 hours, 1,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PACK HITS AFT SIDE OF DOOR CUT OUT WHILE BEING CLOSED.  REF SNRDS 00005 &  00012 OF HANGAR WORK ORDER 61879.  R & R R1 DOOR ESCAPE SLIDE IAW AMM 25-66-01-4.  ORIGINAL DISCREPANCY STILL EXISTS.  DOOR SLIDE HAS BEEN REPLACED & DOOR WILL BE CHECKED FOR PROPER ADJUSTMENT.  REMOVED OLD SLIDE FROM AFT OF RCB, CONTROL STICKER REMOVED FROM R1 DOOR LINER.  REPOSTIONED LOWER R1 DOOR LINER IAW 757MM.
